# SDR F3LA202512010333

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N719FR
- Make and model: Airbus A321-211
- Aircraft serial: 07736
- Aircraft time: 26,143 hours, 11,489 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Location: Zone 300
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT WAS GROUNDED AS A RESULT OF THIS EVENT. 5 UNCOMMANDED RUDDER MOVEMENT DURING FLIGHT. FIRST 2 INITIALLY THOUGHT TO BE WX/WIND RELATED. LAST 3 HAPPENED DURING FINAL APPROACH WITH AP ON AND OFF. 4 WERE LEFT MOVEMENT, 1 WAS RIGHT MOVEMENT. FIRST ONE HAPPENED 5 MINS AFTER T/O. SECOND ONE HAPPENED 5 MINUTES AFTER T/O LONGER IN DURATION. 3RD ONE IN INITIAL DESCENT AND 4TH ONE 30 SECONDS AFTER INTO OPPOSITE DIRECTION (RIGHT TURN). 5TH ONE HAPPENED WITH AP OFF INTO FINAL TURN (LEFT TURN).
